CureZone   Log On   Join
Withdrawal? My body feels like it's going crazy!
 
gregorygap Views: 2,652
Published: 7 years ago
 

Withdrawal? My body feels like it's going crazy!


Greetings,

I'm a 19 year old guy from England.
I had suspected that I had very very mild hypothyroidism (or Iodine deficiency) for a while but I only really acted on it after reading good things about Dr. Brownstein's work.

I then read the Iodine sticky which gave me directions on how to take the iodine.

I bought a bottle of 12% Lugols and took roughly 6 drops in water orally for 3 days.

I felt really quite good but also quite strange (Headache, weird urination patterns etc, lump in my throat-tightness).

I noticed that on the 5th day since I took iodine, the toenails on my littlest toes began to grow. Please note that my littlest toes never ever had a nail on them so this surprised me a lot.

From then I realised that I might be VERY Iodine deficient if roughly 3 days on iodine could make my small toenails grow from nothing.

I decided to stop taking the iodine for roughly 3-4 days just to see how different I would feel but sadly I feel a lot worse than I did before I started the iodine therapy.

right now I feel very cold, my toes and fingernails look blue and Im feeling very foggy. just feelwng very bad right noe

Am I going through some kind of withdrawal? did I damage myself?

Please advise me on what steps to take as I would really like to continue iodine therapy.

Thank you,

Ggap
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.391 sec, (1)